EconPapers    
Economics at your fingertips  
 

L 2-average Decay of the Fourier Transform of a Characteristic Function of a Convex Set

Alex Iosevich and Elijah Liflyand
Additional contact information
Alex Iosevich: University of Rochester, Department of Mathematics
Elijah Liflyand: Bar-Ilan University, Department of Mathematics

Chapter Chapter 5 in Decay of the Fourier Transform, 2014, pp 129-135 from Springer

Abstract: Abstract Let B be a bounded open set in ℝ d . As we note in the introduction, it is a consequence of the classical method of stationary phase that if $$ \partial{B} $$ is sufficiently smooth and has everywhere non-vanishing Gaussian curvature, then $$ |\hat{X}B(Rw)| \lesssim R ^{-{\frac{d+1}{2}}}$$ with constants independent of ω

Keywords: Great Circle; Convex Domain; Secant Property; Smooth Case; Analytic Number Theory (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-0348-0625-1_6

Ordering information: This item can be ordered from
http://www.springer.com/9783034806251

DOI: 10.1007/978-3-0348-0625-1_6

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-3-0348-0625-1_6